MAUDE Adverse Event Report: ATRICURE, INC. WOLF LUMITIP DISSECTOR

ATRICURE, INC. WOLF LUMITIP DISSECTOR
Model Number WOLF LUMITIP DISSECTOR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4), the device was not returned for evaluation, but a device history review is being obtained.If any pertinent information is obtained, a supplemental report will be submitted.
 
Event or Problem Description
A patient underwent bilateral tt maze procedure using a mid1 dissector.Near the completion of procedure, an injury to the dome of the left atrium occurred.The surgeon decided to convert access to a sternotomy to repair the injury.The injury was repaired and the procedure was completed.This was a procedural complication, and there was no reported device malfunction.

Brand Name
WOLF LUMITIP DISSECTOR
Common Device Name
DISSECTOR
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation dr
mason, OH 45040
5136448220
MDR Report Key19641005
Report Number3011706110-2024-00043
Device Sequence Number15605955
Product Code GDI
UDI-Device Identifier00818354010367
UDI-Public00818354010367
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K111020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWOLF LUMITIP DISSECTOR
Device Catalogue NumberA000195
Device Lot Number140513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Initial Report FDA Received Date06/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown